How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42292
Experience:  Experienced Physician trained in New York City. I'm ready to help.
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have recently been taken off 60mg of cymbalta cold turkey

Customer Question

I have recently been taken off 60mg of cymbalta cold turkey w/ bad side effects. now my doctor wants me to take it again along with 30mg. of proaac and a sleeping pill.
Submitted: 4 months ago.
Category: Medical
Expert:  Dr. David replied 4 months ago.

This is Dr. David

cymbalta should never be stopped cold turkey. it always needs to be tapered down gradually to stop.

I'm glad you have started back up cymbalta 30.

cymbalta and prozac together can have risks for causing SIADH syndrome of inappropriate anti-diuretic hormone

and can increase risks for serotonin syndrome.

sleep is a complicated physiology and you need a full sleep evaluation

cymbalta can cause insomnia in some patients

are you still having depression symptoms?

you may benefit from seeing a psychiatrist to help you with these medications

and a sleep specialist to help you get better sleep

regular exercise can help you sleep better.

better sleep habits can help you sleep better.

I would talk to your doctor about the potential side effects of cymbalta and prozac which I mentioned above.

let me know if you have questions.

Expert:  Dr. David replied 4 months ago.

do you have any other questions?